# SDR SWAA002529

- Difficulty date: December 2, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 63,717 hours, 70,428 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 654645424A
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AILERON DELAMINATED. R&R AILERON PER MM.
